Alert archive / Texas / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 113, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Mar 30, 2025, 10:26 PM CDT for 5 counties in Texas; De Soto Parish, Louisiana. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2025, 10:26 PM CDT (03:26 UTC)
- Expired
- Mar 30, 2025, 10:58 PM CDT
- In force
- 32 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties De Soto Parish, LA, Nacogdoches County, TX, Panola County, TX, Rusk County, TX, San Augustine County, TX, Shelby County, TX
The radar
The Shreveport radar (KSHV), 72 km from the middle of the area, began a volume at 03:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 10:36 PM CDT | HAIL 1 | 3 Wsw Timpson, TX | Quarter sized hail reported between Garrison and Timpson. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 6:38 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 3.4 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2093 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1345 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 6.7
The text
As transmitted.
145
WUUS54 KSHV 310326
SVRSHV
LAC031-TXC347-365-401-405-419-310430-
/O.NEW.KSHV.SV.W.0113.250331T0326Z-250331T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
1026 PM CDT Sun Mar 30 2025
The National Weather Service in Shreveport has issued a
* Severe Thunderstorm Warning for...
Southwestern De Soto Parish in northwestern Louisiana...
Northeastern Nacogdoches County in eastern Texas...
North Central San Augustine County in eastern Texas...
Shelby County in eastern Texas...
Southeastern Panola County in northeastern Texas...
Southeastern Rusk County in northeastern Texas...
* Until 1130 PM CDT.
* At 1026 PM CDT, severe thunderstorms were located along a line
from 8 miles north of Joaquin to 7 miles northeast of
Martinsville, or along a line from 15 miles east of Carthage to 12
miles southwest of Center, moving southeast at 15 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect
hail damage to roofs, siding, windows, and vehicles.
Expect wind damage to roofs, siding, and trees.
* Locations impacted include...
Center, Logansport, Tenaha, Timpson, Garrison, Joaquin,
Shelbyville, Neuville, Huxley, Grand Cane, Longstreet, Stanley,
James, Paxton, Woods, Jericho, Arcadia, Calgary and Stockman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. These storms are capable of producing damaging winds and
large hail.
Tornadoes can develop quickly from severe thunderstorms. Seek
shelter immediately in an interior room on the lowest floor of a
well-built structure.
&&
LAT...LON 3187 9454 3198 9435 3211 9425 3212 9378
3176 9393 3153 9423
TIME...MOT...LOC 0326Z 296DEG 15KT 3209 9409 3187 9416 3168 9432
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
535 follow-up statements
128
WWUS54 KSHV 310337
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
1037 PM CDT Sun Mar 30 2025
TXC347-401-310347-
/O.CAN.KSHV.SV.W.0113.000000T0000Z-250331T0430Z/
Nacogdoches TX-Rusk TX-
1037 PM CDT Sun Mar 30 2025
...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR NORTHEASTERN
NACOGDOCHES AND SOUTHEASTERN RUSK COUNTIES...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for a
portion of northeast Texas.
&&
LAT...LON 3164 9429 3174 9441 3175 9442 3177 9442
3177 9443 3180 9443 3192 9431 3211 9419
3212 9378 3176 9393 3156 9419
TIME...MOT...LOC 0326Z 296DEG 15KT 3208 9409 3187 9416 3168 9432
$$
LAC031-TXC365-405-419-310430-
/O.CON.KSHV.SV.W.0113.000000T0000Z-250331T0430Z/
De Soto LA-Panola TX-San Augustine TX-Shelby TX-
1037 PM CDT Sun Mar 30 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR SOUTHWESTERN DE SOTO PARISH AND NORTH CENTRAL SAN AUGUSTINE,
SHELBY AND SOUTHEASTERN PANOLA COUNTIES...
At 1037 PM CDT, severe thunderstorms were located along a line from
9 miles north of Joaquin to 5 miles southwest of Center, or along a
line from 14 miles east of Carthage to 5 miles southwest of Center,
moving east at 15 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
Locations impacted include...
Center, Logansport, Tenaha, Joaquin, Shelbyville, Neuville,
Huxley, Grand Cane, Longstreet, Stanley, James, Paxton, Jericho,
Arcadia, Calgary and Stockman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. These storms are capable of producing damaging winds and
large hail.
Tornadoes can develop quickly from severe thunderstorms. Seek
shelter immediately in an interior room on the lowest floor of a
well-built structure.
&&
LAT...LON 3164 9429 3174 9441 3175 9442 3177 9442
3177 9443 3180 9443 3192 9431 3211 9419
3212 9378 3176 9393 3156 9419
TIME...MOT...LOC 0326Z 292DEG 15KT 3211 9415 3190 9416 3178 9431
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
53782
WWUS54 KSHV 310338
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
1038 PM CDT Sun Mar 30 2025
TXC405-310348-
/O.CAN.KSHV.SV.W.0113.000000T0000Z-250331T0430Z/
San Augustine TX-
1038 PM CDT Sun Mar 30 2025
...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR NORTH CENTRAL SAN
AUGUSTINE COUNTY...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for a
portion of northeast Texas.
&&
LAT...LON 3174 9441 3175 9442 3177 9442 3177 9443
3179 9443 3180 9442 3180 9443 3192 9431
3211 9419 3212 9378 3176 9393 3164 9409
TIME...MOT...LOC 0337Z 292DEG 15KT 3209 9410 3188 9411 3176 9426
$$
LAC031-TXC365-419-310430-
/O.CON.KSHV.SV.W.0113.000000T0000Z-250331T0430Z/
De Soto LA-Panola TX-Shelby TX-
1038 PM CDT Sun Mar 30 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR SOUTHWESTERN DE SOTO PARISH AND SHELBY AND SOUTHEASTERN PANOLA
COUNTIES...
At 1038 PM CDT, severe thunderstorms were located along a line from
9 miles north of Joaquin to near Center, or along a line from 15
miles east of Carthage to near Center, moving east at 15 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
Locations impacted include...
Center, Logansport, Tenaha, Joaquin, Shelbyville, Neuville,
Huxley, Grand Cane, Longstreet, Stanley, James, Paxton, Jericho,
Arcadia and Stockman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. These storms are capable of producing damaging winds and
large hail.
Tornadoes can develop quickly from severe thunderstorms. Seek
shelter immediately in an interior room on the lowest floor of a
well-built structure.
&&
LAT...LON 3174 9441 3175 9442 3177 9442 3177 9443
3179 9443 3180 9442 3180 9443 3192 9431
3211 9419 3212 9378 3176 9393 3164 9409
TIME...MOT...LOC 0337Z 292DEG 15KT 3209 9410 3188 9411 3176 9426
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
53308
WWUS54 KSHV 310349
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
1049 PM CDT Sun Mar 30 2025
LAC031-TXC365-419-310430-
/O.CON.KSHV.SV.W.0113.000000T0000Z-250331T0430Z/
De Soto LA-Panola TX-Shelby TX-
1049 PM CDT Sun Mar 30 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR SOUTHWESTERN DE SOTO PARISH AND NORTHEASTERN SHELBY AND
SOUTHEASTERN PANOLA COUNTIES...
At 1049 PM CDT, severe thunderstorms were located along a line from
7 miles north of Joaquin to over Shelbyville, or along a line from
18 miles east of Carthage to 5 miles east of Center, moving east at
15 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
Locations impacted include...
Center, Logansport, Joaquin, Shelbyville, Huxley, Grand Cane,
Longstreet, Stanley and James.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. These storms are capable of producing damaging winds and
large hail.
Tornadoes can develop quickly from severe thunderstorms. Seek
shelter immediately in an interior room on the lowest floor of a
well-built structure.
&&
LAT...LON 3191 9419 3211 9406 3212 9378 3176 9393
3166 9407 3186 9423
TIME...MOT...LOC 0338Z 278DEG 15KT 3208 9410 3192 9406 3179 9415
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
53252
WWUS54 KSHV 310355
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
1055 PM CDT Sun Mar 30 2025
LAC031-TXC365-419-310430-
/O.CON.KSHV.SV.W.0113.000000T0000Z-250331T0430Z/
De Soto LA-Panola TX-Shelby TX-
1055 PM CDT Sun Mar 30 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR SOUTHWESTERN DE SOTO PARISH AND NORTHEASTERN SHELBY AND
SOUTHEASTERN PANOLA COUNTIES...
At 1055 PM CDT, severe thunderstorms were located along a line from
7 miles north of Logansport to over Shelbyville, or along a line
from 19 miles west of Mansfield to 7 miles east of Center, moving
east at 15 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
Locations impacted include...
Logansport, Joaquin, Huxley, Grand Cane, Longstreet and Stanley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. These storms are capable of producing damaging winds and
large hail.
Tornadoes can develop quickly from severe thunderstorms. Seek
shelter immediately in an interior room on the lowest floor of a
well-built structure.
&&
LAT...LON 3198 9410 3208 9408 3212 9378 3176 9393
3170 9401 3182 9412
TIME...MOT...LOC 0349Z 278DEG 15KT 3207 9404 3191 9401 3179 9409
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
53321
WWUS54 KSHV 310358
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
1058 PM CDT Sun Mar 30 2025
LAC031-TXC365-419-310408-
/O.CAN.KSHV.SV.W.0113.000000T0000Z-250331T0430Z/
De Soto LA-Panola TX-Shelby TX-
1058 PM CDT Sun Mar 30 2025
...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR SOUTHWESTERN DE SOTO
PARISH AND NORTHEASTERN SHELBY AND SOUTHEASTERN PANOLA COUNTIES...
The Severe Thunderstorm Warning that was previously in effect has
been reissued for De Soto Parish and Shelby County and is in effect
until 1145 PM CDT. Please refer to that bulletin for the latest
severe weather information.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
portions of northwest Louisiana and northeast Texas.
&&
LAT...LON 3198 9410 3208 9408 3212 9378 3176 9393
3170 9401 3182 9412
TIME...MOT...LOC 0355Z 278DEG 15KT 3207 9402 3191 9398 3178 9407
$$
53What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 6:59 PM CDT, 3 hours 27 minutes earlier.
Area forecast discussion, Mar 30, 6:59 PM CDT, 3 hours 27 minutes before
Area Forecast Discussion...UPDATED National Weather Service Shreveport LA 659 PM CDT Sun Mar 30 2025 ...New AVIATION... .SHORT TERM... (This evening through Monday Night) Issued at 238 PM CDT Sun Mar 30 2025 Things have been quiet so far since this morning convection dissipated. But, southerly winds have been on the increase this afternoon, with gusts as high as 30 mph at times. Although we have seen some sustained winds of 20 mph, those readings have been isolated, so will hold off on a Wind Advisory. Regardless, it will still be breezy out there, so exercise caution on area waterways and roadways. As we move into the late afternoon and early evening hours, models continue to suggest a pre-frontal trough or dryline like feature will move into the area ahead of the aforementioned frontal boundary. With today's southerly winds raising our dew points into the mid 60s and temps into the 80s, the atmosphere should be plenty unstable ahead of this pre-frontal feature. Discrete storms are expected to rapidly develop across the western half of the region before eventually becoming more of a QLCS feature with the arrival of the front later this evening and during the overnight hours. With steep mid-level lapse rates and decent effective bulk shear, all modes of severe weather will be possible, especially large hail and damaging winds. Locally heavy rainfall will also be a threat. Convection should clear the forecast area by mid to late Monday morning, as the front exists the region. Cooler and drier air will move into the area, with overnight lows returning back into the 50s areawide Monday night/Tuesday morning, and possibly upper 40s in our northern zones. /20/ && .LONG TERM... (Tuesday through next Saturday) Issued at 238 PM CDT Sun Mar 30 2025 Dry weather will remain across the region on Tuesday, but another approaching cold front will bring us a chance for more strong to severe storms by next Wednesday. At the same time, upper ridging will build into the southeast CONUS. This will likely stop the eastward progression of the front and stall it out near our northwest zones for the remainder of next week into early next weekend. Rain chances will remain across the forecast area during this period, with more severe weather possible. This could also result in excessive rainfall, with storms expected to train over the same areas near the frontal boundary. One thing of note will be where the front hangs up next week. It is possible the front could stall just north of the region, which would be favorable for less severe weather and heavy rain in our area. However, if the frontal boundary stalls more southward, it could be a busy week for portions of the Four State Region. /20/ && .AVIATION... (00Z TAFS) Issued at 644 PM CDT Sun Mar 30 2025 The main aviation concern through the evening hours is potential for rapid strong to severe thunderstorm development that would initially affect SHV / TYR / GGG/ LFK through midnight tonight. Impacts are less certain at TXK as there is a decent probability most of the storms firing up along the incoming cold front could wait until cold front clears south of TXK. Storms will likely hold off until closer to midnight and into the early morning hours at ELD and MLU. The main risk with severe storms will be large hail up to golf ball size, damaging winds gusts in excess of 60 mph, frequent lightning, and torrential downpours. Expect problematic to mostly clear east of our region by daybreak on Monday, although MVFR to IFR cloud decks will build in behind the front late tonight at SHV, ELD, MLU, and LFK and likely will not lift to VFR levels until later tomorrow morning at the earliest. Winds will be a bit gusty from the SSW ahead of the cold front, but then switching to the north at 8 to 15 mph as the cold front passes through tonight. /50/ && .SPOTTER INFORMATION STATEMENT... Issued at 238 PM CDT Sun Mar 30 2025 Spotter activation will be needed by late this afternoon and tonight for much of the Four State Region. /20/ && .PRELIMINARY POINT TEMPS/POPS... SHV 62 75 56 82 / 70 10 0 0 MLU 64 76 53 82 / 70 20 0 0 DEQ 48 73 47 78 / 30 10 0 0 TXK 55 75 52 81 / 60 10 0 0 ELD 56 75 48 80 / 70 10 0 0 TYR 55 75 57 84 / 50 10 0 0 GGG 56 75 55 83 / 60 10 0 0 LFK 63 78 60 85 / 60 10 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && SHORT TERM...20 LONG TERM....20 AVIATION...50
In the hours before
Local storm report, Mar 30, 9:38 PM CDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
938 PM CDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM Hail 4 N Reklaw 31.93N 94.98W
03/30/2025 E2.00 Inch Rusk TX Public
Social media report of at least 2 inch size
hail just south of Lake Striker.
&&
BBSpecial weather statement, Mar 30, 9:43 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Shreveport LA
943 PM CDT Sun Mar 30 2025
TXZ150>152-310315-
Rusk TX-Nacogdoches TX-Panola TX-
943 PM CDT Sun Mar 30 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN NACOGDOCHES...
SOUTHWESTERN PANOLA AND SOUTHEASTERN RUSK COUNTIES UNTIL 1015 PM
CDT...
At 943 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Trawick, or 18 miles north of Nacogdoches, moving
east at 30 mph.
HAZARD...Wind gusts up to 40 mph and half inch size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Garrison, Trawick, Cushing, Mount Enterprise, Lawsonville, Dotson
and Looneyville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3184 9483 3198 9479 3209 9449 3197 9450
3197 9451 3192 9451 3191 9450 3176 9451
3169 9488
TIME...MOT...LOC 0243Z 253DEG 27KT 3188 9465
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
53Local storm report, Mar 30, 9:53 PM CDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
953 PM CDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM Hail Timpson 31.91N 94.40W
03/30/2025 E1.75 Inch Shelby TX Public
Hail up to golf ball size reported in the
town of Timpson.
&&
BBSpecial weather statement, Mar 30, 10:05 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1005 PM CDT Sun Mar 30 2025
TXZ149>151-310330-
Rusk TX-Cherokee TX-Panola TX-
1005 PM CDT Sun Mar 30 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN CHEROKEE...
SOUTHWESTERN PANOLA AND SOUTHERN RUSK COUNTIES UNTIL 1030 PM CDT...
At 1005 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Henderson, moving east at 45 mph.
HAZARD...Wind gusts up to 30 mph and half inch size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Henderson, Minden, Pinehill, New Salem, Mount Enterprise,
Brachfield, Laneville, Church Hill and Chapman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3194 9499 3211 9506 3222 9453 3192 9459
3191 9497
TIME...MOT...LOC 0305Z 268DEG 39KT 3203 9486
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
53Local storm report, Mar 30, 10:19 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
1019 PM CDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 PM Hail 5 WNW Appleby 31.75N 94.68W
03/30/2025 E1.00 Inch Nacogdoches TX Public
Report of a few hailstones up to the size of
a quarter near the Central Heights
community. Time estimated by radar.
&&
BBLocal storm report, Mar 30, 10:22 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
1022 PM CDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1019 PM Hail Tenaha 31.94N 94.25W
03/30/2025 M1.00 Inch Shelby TX Public
Hail reported at a convenience store in
Tenaha, Texas.
&&
13The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 7:24 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Rusk | 50 min |
| Mar 30, 8:10 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Panola, Rusk | 42 min |
| Mar 30, 8:28 PM CDT | Special Weather Statement | SHV | Cherokee | 47 min |
| Mar 30, 8:49 PM CDT | Severe Thunderstorm Warning | SHV | Panola, Rusk, Shelby | 33 min |
| Mar 30, 8:53 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Rusk | 41 min |
| Mar 30, 9:02 PM CDT | Flash Flood Warning | SHV | Cherokee, Rusk | 4 hr |
| Mar 30, 9:03 PM CDT | Special Weather Statement | SHV | Cherokee | 27 min |
| Mar 30, 9:08 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee | 27 min |
| Mar 30, 9:16 PM CDT | Severe Thunderstorm Warning | SHV | Nacogdoches, Rusk | 27 min |
| Mar 30, 9:22 PM CDT | Severe Thunderstorm Warning | SHV | Panola, Rusk, Shelby | 35 min |
| Mar 30, 9:36 PM CDT | Special Weather Statement | SHV | Rusk | 24 min |
| Mar 30, 9:43 PM CDT | Special Weather Statement | SHV | Rusk | 32 min |
| Mar 30, 9:56 PM CDT | Severe Thunderstorm Warning | SHV | Nacogdoches, Panola, Rusk, San Augustine, Shelby | 31 min |
| Mar 30, 9:59 PM CDT | Flash Flood Warning | SHV | Cherokee, Nacogdoches, Panola, Rusk, Shelby | 4 hr |
| Mar 30, 10:05 PM CDT | Special Weather Statement | SHV | Rusk | 25 min |
| Mar 30, 10:34 PM CDT | Special Weather Statement | SHV | Rusk | 26 min |
| Mar 30, 10:57 PM CDT | Severe Thunderstorm Warning | SHV | Shelby | 34 min |
| Mar 30, 11:00 PM CDT | Special Weather Statement | SHV | Shelby | 45 min |
| Mar 30, 11:04 PM CDT | Special Weather Statement | SHV | Cherokee, Rusk | 26 min |
| Mar 30, 11:18 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Panola, Rusk | 42 min |
| Mar 30, 11:21 PM CDT | Special Weather Statement | SHV | Nacogdoches | 24 min |
| Mar 30, 11:34 PM CDT | Severe Thunderstorm Warning | SHV | Shelby | 41 min |
| Mar 30, 11:57 PM CDT | Special Weather Statement | SHV | Cherokee, Rusk | 48 min |
| Mar 31, 12:05 AM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Panola, Rusk | 40 min |
| Mar 31, 12:08 AM CDT | Special Weather Statement | SHV | Shelby | 37 min |
| Mar 31, 12:40 AM CDT | Special Weather Statement | SHV | Angelina, Nacogdoches, Shelby | 65 min |
| Mar 31, 1:23 AM CDT | Special Weather Statement | SHV | Shelby | 37 min |
| Mar 31, 1:48 AM CDT | River Flood Warning | SHV | Nacogdoches, Rusk | 58 hr |
| Mar 31, 1:51 AM CDT | River Flood Warning | SHV | Nacogdoches, Rusk, San Augustine, Shelby | 13 days |
| Mar 31, 1:51 AM CDT | Severe Thunderstorm Warning | SHV | Sabine, San Augustine, Shelby | 37 min |
| Mar 31, 1:58 AM CDT | Special Weather Statement | SHV | Angelina, San Augustine | 32 min |
| Mar 31, 2:26 AM CDT | Severe Thunderstorm Warning | SHV | Sabine | 35 min |
| Mar 31, 2:31 AM CDT | Special Weather Statement | SHV | Angelina | 44 min |
| Mar 31, 3:06 AM CDT | Special Weather Statement | SHV | Angelina, Sabine, San Augustine | 39 min |
| Mar 31, 1:59 PM CDT | Flood Watch | SHV | Bowie, Camp, Cass, Franklin, Morris, Red River and 1 more | 5 days |
| Mar 30, 11:31 PM CDT | Special Weather Statement | SHV | De Soto | 29 min |
| Mar 31, 12:26 AM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Webster | 49 min |
| Mar 31, 12:45 AM CDT | Special Weather Statement | SHV | Red River, Sabine | 30 min |
| Mar 31, 12:51 AM CDT | Severe Thunderstorm Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 27 min |
| Mar 31, 1:03 AM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Union | 42 min |
| Mar 31, 1:18 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Grant, Natchitoches, Red River, Winn | 27 min |
| Mar 31, 1:37 AM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Grant, Jackson, LaSalle, Natchitoches, Winn | 43 min |
| Mar 31, 2:18 AM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Grant, LaSalle, Winn | 57 min |
| Mar 31, 2:22 AM CDT | Severe Thunderstorm Warning | SHV | Grant, Natchitoches, Winn | 25 min |
| Mar 31, 2:47 AM CDT | Severe Thunderstorm Warning | SHV | Grant, LaSalle, Winn | 43 min |
| Mar 31, 3:01 AM CDT | Severe Thunderstorm Warning | SHV | Grant, Natchitoches, Red River, Winn | 34 min |
| Mar 31, 3:32 AM CDT | Severe Thunderstorm Warning | SHV | Caldwell, LaSalle | 13 min |
| Mar 31, 3:35 AM CDT | Special Weather Statement | SHV | Grant | 40 min |
| Mar 31, 3:47 AM CDT | Special Weather Statement | SHV | LaSalle | 43 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2025Severe Thunderstorm Warnings in Louisiana, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.